# SDR N6WA2016102601

- Difficulty date: October 26, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N182GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15175
- Aircraft time: 13,174 hours, 10,333 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR MAKING LOUD SQUEALING NOISE DURING FLIGHT. CLEANED AND LUBRICATED SEAL IAW AMM 52-11-07.  OPS CHECKED GOOD.
